# SDR ASOA20131103194

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145EP
- Aircraft serial: 145052
- Aircraft time: 31,335 hours, 30,461 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS3476L106S
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW INSPECTION, IT WAS REPORTED THAT NOT ALL CABIN EMERGENCY LIGHTS WERE ILLUMINATING WITH THE BUTTON.  MAINTENANCE INSPECTED THE ACFT AND FOUND A LOOSE CONNECTOR ABOVE THE GALLEY CEILING.   MAINTENANCE SECURED THE AFFECTED CONNECTOR,  OPS TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
